A 86-year-old female asked:
I am now using estrace (estradiol) 0.01% cream prescribed by my doctor. i use it once a week as he directed. it does not to seem to take care of the itching ?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 30 years experience
Give it time: Your doc is trying to eliminate estrogen deficiency as the reason for the itching. Keep using it as directed & if no improvement is seen after 2 weeks, call for further evaluation. It's possible to have other conditions causing your symptoms (lichen sclerosis, yeast, dysplasia, inflammation, etc). Take care & don't forget to go back for follow-up.
5.5k viewsAnswered >2 years ago
Last updated Dec 9, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.